# SDR ASAA2019111861351

- Difficulty date: November 16, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 24,092 hours, 7,767 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LT, ILLUMINATES ON RECALL TEMP CONTROL KNOB STILL CONTROLS CONT CABIN TEMP BOTH HOT AND COLD. GROUNDED - YES. CONT CABIN ZONE TEMP BITE TEST ACCOMPLISHED. B737-900 AMM REF 21-62 TASK 801. VERIFY GREEN LIGHT ON NO MX-ACTION REQUIRED.
